# SDR AALA20121102008

- Difficulty date: November 2, 2012
- Submitted: November 9, 2012
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- Aircraft time: 69,010 hours, 36,034 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Fitting
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION AT NUMBER 15 SLAT RIB ON NUMBER 5 SLAT, RIGHT SIDE.  REMOVED NUMBER 15 SLAT ATTACH FITTING AND INSTALLED NEW ATTACH FITTING PER ESO 80117.
